A 22-year-old wom an was adm itted to the em ergency departm ent because of excruciating abdom inal.

A 22-year-old wom an was adm itted to the em ergency departm ent because of excruciating abdom inal pain over the past 4 hours. The wom an had been su ering from asthm a, presently treated w ith albuterol and ipratropium , and from recurrent urinary tract infection, presently treated w ith cipro oxacin and azithromycin. A few days earlier, she had started using a com bined oral contraceptive for the rst tim e. Physical exam ination showed a patient in obvious distress w ith pronounced m uscle weakness. Bladder catheterization showed clear red urine. Further exam s con rm ed the diagnosis of an acute porphyric attack. Which of the follow ing drugs m ost likely triggered the patient‘s disorder? A. Albuterol B. Norethindrone C. Ipratropium D. Cipro oxacin E. Azithromycin

Don't use plagiarized sources. Get Your Custom Essay on
A 22-year-old wom an was adm itted to the em ergency departm ent because of excruciating abdom inal.
For as low as $13/Page
Order Essay

Leave a Reply

Your email address will not be published. Required fields are marked *

*

*

*